# SDR C2XA00BT074

- Difficulty date: October 9, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: F96GA0102
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3545 - CREW REPORTED LANDING GEAR RETRACTION INTERMITTENT, CYCLE GEAR TWICE BEFORE GEAR CAME UP.  MAINTENANCE REMOVED AND REPLACED L/G GEAR CONTROL LEVER IAW ATR42 JIC 32-31-81.  TEST FLIGHT PERFORMED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
